# SDR 2008UALA02849

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,526 hours, 10,559 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED OFF ENG L LEFT ENGINE BLEED VALVE CLOSED FOR SYSTEM FAULT OR SWITCH OFF, AND THE ENGINE IS NOT SHUTDOWN.  ADVISORY MSG-3610500 LATCHED ER MODE  MSG-3610500 LATCHED ER MODE.
